Irrationality in the neoclassical definition of rationality

Keen, Steve and Standish, Russell (2005) Irrationality in the neoclassical definition of rationality. American Journal of Applied Sciences, 2(13), pp. 61-68. ISSN (online) 1554-3641

Full text not available from this archive.
Item Type: Article
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences (until 2017) > School of Economics, History and Politics (from November 2012)
Depositing User: Stephen Keen
Date Deposited: 24 Feb 2015 16:30
Last Modified: 24 Feb 2015 16:36
URI: http://eprints.kingston.ac.uk/id/eprint/30223

Actions (Repository Editors)

Item Control Page Item Control Page